MAUDE Adverse Event Report: WELCH ALLYN, INC. CSM DESKTOP POWER SUPPLY; STAND, INSTRUMENT, AC-POWERED, OPHTHALMIC

WELCH ALLYN, INC. CSM DESKTOP POWER SUPPLY; STAND, INSTRUMENT, AC-POWERED, OPHTHALMIC
Model Number 7000-PS
Medical Device Problem Codes Overheating of Device (1437); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The connex spot monitors are intended to be used by clinicians and medically qualified personnel for monitoring of noninvasive blood pressure, pulse rate, noninvasive functional oxygen saturation of arteriolar hemoglobin (spo2), and body temperature in normal and axillary modes of neonatal, pediatric and adult patients.Monitoring respiration rate from photophlethysmogram (masimo rrp) is indicated for adult and pediatric patients greater than two years old.The most likely locations for patients to be monitored are general medical or surgical floors and general hospital and alternate care environments.This product is available for sale only upon the order of a physician or licensed health care professional.The device was returned for inspection where it was determined that the power cord and power supply had burn damage.The power cord and power supply will be replaced for the customer.Although there was no reported injury with this event, if the report of burned device and spark were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.
 
Event or Problem Description
Customer reported the staff noticed the end of cable was burnt and smelt of burning.The device was then plugged back in to a different mains lead which then caused the machine at the connector to spark.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
CSM DESKTOP POWER SUPPLY
Common Device Name
STAND, INSTRUMENT, AC-POWERED, OPHTHALMIC
Manufacturer (Section D)
WELCH ALLYN, INC.
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
mauricio cerecer
1069 state route 46 east
batesville, IN 47006
MDR Report Key24328500
Report Number1316463-2026-00009
Device Sequence Number10041396
Product Code HMF
UDI-Device Identifier00732094230598
UDI-Public(01)00732094230598
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7000-PS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown